MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION SCENARIA¿ VIEW -128 SLICE CT SYSTEM; COMPUTED TOMOGRAPHY X-RAY SYSTEM

FUJIFILM HEALTHCARE CORPORATION SCENARIA¿ VIEW -128 SLICE CT SYSTEM; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, fujifilm healthcare americas corporation received a complaint involving the scenaria view ct.It was reported that while performing a double scanogram, an error occurred during a patient study.The error was due to specific search strings containing lowercase letters entered in the patient information fields.As a result, the images were not reconstructed and the rawdata was not displayed in the worklist.The patient was successfully scanned using another device.This issue was initially identified as non-reportable because there was no death, patient injury, or concern of overexposure associated with the event.However, fujifilm healthcare americas corporation was informed that the manufacturer initiated a recall on (b)(6) 2022 to correct this issue.As such, it was determined that this complaint should be reported in an abundance of caution.

Brand Name
SCENARIA¿ VIEW -128 SLICE CT SYSTEM
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
MDR Report Key15102698
Report Number1528028-2022-00052
Device Sequence Number4213363
Product Code JAK
UDI-Device Identifier04580292766694
UDI-Public(01)04580292766694(11)201020(250)G1Z0001220
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/07/2022
Device Age21 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown